# SDR 95ZZZX5932

- Difficulty date: September 22, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N6079A
- Make and model: Cessna 172
- Aircraft serial: 28679
- Engine: Cont O300A
- System (JASC): 8530 · Reciprocating Engine Cylinder Section
- Part: Guide
- Condition: Excess Wear
- Location: Exhaust Valve
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NEW CYLINDERS FOR ENGINE ONLY LASTED FOR 85 HOURS WHEN EXHAUST GUIDES EXHIBITED EXCESS WEAR.
